# SDR FDEA201405281214

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 46,350 hours, 15,971 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: A57242444006
- Condition: Corroded
- Location: Rt Wing
- Part time: 46,350 hours, 15,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RIB 5 FWD LUG HAS CORROSION IN BORE & FWD FACE.  COMPLIED WITH EA 6-5710-T0308476 P2 WINGS BASIC WING STRUCTURE LT & RT RIB 5 FWD LUG CORROSION, RT RIB 5.
